skin-hair-icon
Hair shedding post prp
Hi my doctor have prescribed prp for getting hair density as I don't have hair fall before this , now I'm facing some drastic hair fall , is it normal or should I have to worry ? Any other solutions pls
172 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Don’t worry Are you applying any serums , any blood tests done like vitamin D, B12 , Hb levels Consult your dermatologist this will be fine
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Probably it's Telogen effluvium....You are suffering from hormonal changes causing Telogen effluvium causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.